# SDR DHL2006752524

- Difficulty date: December 30, 2005
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING NR 5 L/E SLAT ACT ROD END ATTACH FITTING, INTERNAL ANGLES INBOARD AND OUTBOARD ARE CRACKED.  REMOVED INBOARD AND OUTBOARD RIBS ON RIGHT WING NR 5 SLAT ACT END ATTACH TO FITTING, IAW B727 SRM 51-30-2, FABRICATED 2 EA RIBS FROM 7075-0 .040 SIZE 16" X 6.5" PO 9001602, IAW B727 SRM 57-50-2 FIG 2, HEAT TREATED MATERIAL TO 7075-T6 IAW B727 SRM 51-10-3, TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2, INSTALLED 2 EA RIBS IAW B727 SRM 51-30-2.
